# SDR DALA2023121910383

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 89,214 hours, 17,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 L2 DOOR DOES NOT ARMED WHEN CLOSE.  REMOVED SOME DEBRIS BOTTOM DOOR OPS CHECK IS OK FOR SERVICE (5072208)
